MathSciNet Relay Station
MathSciNet bibliographic data
MR1396897 11F30 (11F25 11G20 11N37 11R45)
Serre, Jean-Pierre Répartition asymptotique des valeurs propres de l'opérateur de Hecke $T_p$. (French) [Asymptotic distribution of the eigenvalues of the Hecke operator $T_p$] J. Amer. Math. Soc. 10 (1997), no. 1, 75–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement